The symplectic Kadomtsev-Petviashvili hierarchy and rational solutions of Painlevé VI
Annales de l'Institut Fourier, Volume 55 (2005) no. 6, p. 1871-1903
Equivalence is established between a special class of Painlevé VI equations parametrized by a conformal dimension μ, time dependent Euler top equations, isomonodromic deformations and three-dimensional Frobenius manifolds. The isomonodromic tau function and solutions of the Euler top equations are explicitly constructed in terms of Wronskian solutions of the 2-vector 1-constrained symplectic Kadomtsev-Petviashvili (CKP) hierarchy by means of Grassmannian formulation. These Wronskian solutions give rational solutions to the Painlevé VI equation for μ=1,2,...
Nous établissons des connexions entre une certaine classe d’ équations de Painlevé VI paramétrée par une dimension conforme μ, des équations de type Euler top dépendant du temps, des déformations et des variétés de Frobenius de dimensions 3. Nous construisons explicitement la fonction isomonodromique tau et des solutions d’équations de type Euler top en terme de solutions wronskiennes de la hiérarchie de Kadomtsev-Petviashvili symplectique à 1 contrainte et 2 vecteurs. Nous utilisons ici la formulation grasmannienne. Ces solutions wronskiennes donnent des solutions rationelles de l’équations de Painlevé VI pour μ=1,2,...
DOI : https://doi.org/10.5802/aif.2145
Classification:  14M15,  17B65,  17B80,  22E67,  34M55,  37K10,  37K35
Keywords: KP hierarchy, Grassmanian, Frobenius manifold, isomonodromic deformation, painlevé VI
@article{AIF_2005__55_6_1871_0,
     author = {Aratyn, Henrik and van de LEUR, Johan},
     title = {The symplectic Kadomtsev-Petviashvili hierarchy and rational solutions of Painlev\'e VI},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {55},
     number = {6},
     year = {2005},
     pages = {1871-1903},
     doi = {10.5802/aif.2145},
     zbl = {1093.14015},
     mrnumber = {2187939},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2005__55_6_1871_0}
}
Aratyn, Henrik; van de LEUR, Johan. The symplectic Kadomtsev-Petviashvili hierarchy and rational solutions of Painlevé VI. Annales de l'Institut Fourier, Volume 55 (2005) no. 6, pp. 1871-1903. doi : 10.5802/aif.2145. http://www.numdam.org/item/AIF_2005__55_6_1871_0/

[1] H. Aratyn; J.F. Gomes; J.W. Van De Leur; A.H. Zimerman WDVV equations, Darboux-Egoroff metric and the dressing method (2002) (contribution to the UNESP2002 workshop on Integrable Theories, Solitons and Duality, http://jhep.sissa.it or [arXiv:math-ph/0210038) | MR 2170155 | Zbl 1096.53054

[2] H. Aratyn; J. Van De Leur Integrable structures behind WDVV equations, [arXiv:hep-th/0111243] (Teor. Math. Phys.) Tome 134 (2003), pp. 14-26 | Zbl 02194695

[3] H. Aratyn; J. Van De Leur Solutions of the WDVV Equations and Integrable Hierarchies of KP Type, Commun. Math. Phys., Tome 239 (2003), pp. 155-182 | Article | MR 1997119 | Zbl 01969276

[4] H. Aratyn; E. Nissimov; S. Pacheva Multi-component matrix KP hierarchies as symmetry-enhanced scalar KP hierarchies and their Darboux-Bäcklund solutions, in Bäcklund and Darboux transformations., The geometry of solitons (Halifax, NS, 1999), Amer. Math. Soc., Providence, RI (CRM Proc. Lecture Notes) Tome 29 (2001), pp. 109-120 | Zbl 0999.37041

[5] E. Date; M. Jimbo; M. Kashiwara; T. Miwa Transformation groups for soliton equations. 6. KP hierarchies of orthogonal and symplectic type, J. Phys. Soc., Japan, Tome 50 (1981), pp. 3813-3818 | Article | MR 638808 | Zbl 0571.35102

[6] B. Dubrovin Integrable systems and classification of 2-dimensional topological field theories, Integrable Systems, proceedings of Luminy 1991 conference dedicated to the memory of J.-L. Verdier, eds. O. Babelon, P. Cartier, Y. Kosmann-Schwarzbach, Birkhäuser (1993), pp. 313-359 | Zbl 0824.58029

[7] B. Dubrovin Geometry on 2D topological field theories, Integrable Systems and Quantum Groups (Montecatini Terme, 1993), Springer Berlin (Lecture Notes in Math.) Tome 1620 (1996), pp. 120-348 | Zbl 0841.58065

[8] B. Dubrovin; M. Mazzocco Monodromy of certain Painlevé VI trascendents and reflection groups, Invent. Math., Tome 141 (2000), pp. 55-147 | Article | MR 1767271 | Zbl 0960.34075

[9] B. Dubrovin; Y.J. Zhang Frobenius manifolds and Virasoro constraints., Selecta Math. (N.S.), Tome 5 (1999) no. 4, pp. 423-466 | Article | MR 1740678 | Zbl 0963.81066

[10] G. F. Helminck; J. W. Van De Leur Geometric Bäcklund-Darboux transformations for the KP hierarchy, Publ. Res. Inst. Math. Sci., Tome 37 (2001) no. 4, pp. 479-519 | Article | MR 1865402 | Zbl 1028.37043

[11] G. F. Helminck; J. W. Van De Leur An analytic description of the vector constrained KP hierarchy, Commun. Math Phys., Tome 193 (1998), pp. 627-641 | Article | MR 1624847 | Zbl 0907.35115

[12] G. F. Helminck; J. W. Van De Leur; H. Aratyn. T.D. Imbo, W.-Y. Keung, U. Sukhatme Constrained and Rational Reductions of the KP hierarchy, Supersymmetry and Integrable Models (Springer Lecture Notes in Physics) Tome 502 (1998), pp. 167-182 | Zbl 0901.35088

[13] N. J. Hitchin Twistor spaces, Einstein metrics and isomonodromic deformations, J. Diff. Geom., Tome 42 (1995), pp. 30-112 | MR 1350695 | Zbl 0861.53049

[14] N. J. Hitchin Poncelet polygons and the Painlevé transcendents, Oxford University Press, Bombay (Geometry and Analysis) (1996), pp. 151-185 | Zbl 0893.32018

[15] N. J. Hitchin A new family of Einstein metrics, manifolds and geometry, Cambridge Univ. Press, Cambridge (Manifolds and geometry (Pisa, 1993), Sympos. Math., XXXVI) (1996), pp. 190-222 | Zbl 0858.53038

[16] M. Jimbo; T. Miwa; K. Ueno Monodromy preserving deformations of linear ordinary differential equations with rational coefficients I, Physica 2D, Tome 2 (1981), pp. 306-352 | Article | MR 630674

[17] M. Jimbo; T. Miwa Monodromy preserving deformations of linear ordinary differential equations with rational coefficients II, Physica 2D, Tome 3 (1981), pp. 407-448 | MR 625446

[18] M. Jimbo; T. Miwa Monodromy preserving deformations of linear ordinary differential equations with rational coefficients III, Physica 2D, Tome 4 (1981), pp. 26-46 | Article | MR 636469

[19] M. Jimbo; M.; T. Miwa Solitons and Infinite Dimensional Lie Algebras, Publ. RIMS, Kyoto Univ., Tome 19 (1983), pp. 943-1001 | Article | MR 723457 | Zbl 0557.35091

[20] V.G. Kac; J.W. Van De Leur The n-component KP hierarchy and representation theory, Integrability, topological solitons and beyond, J. Math. Phys., Tome 44 (2003) no. 8, pp. 3245-3293 | MR 2006751 | Zbl 1062.37071

[21] J.W. Van De Leur Twisted GL n Loop Group Orbit and Solutions of WDVV Equations, Internat. Math. Res. Notices, Tome 11 (2001), pp. 551-573 | MR 1836730 | Zbl 0991.37042

[22] J.W. Van De Leur; R. Martini The construction of Frobenius Manifolds from KP tau-Functions, Commun. Math. Phys., Tome 205 (1999), pp. 587-616 | Article | MR 1711265 | Zbl 0940.53046

[23] I.G. Macdonald Symmetric functions and Hall polynomials. Second edition., Oxford University Press, New York, Oxford Mathematical Monographs (1995) | MR 1354144 | Zbl 0824.05059

[24] G. Mahoux; R. Conte Introduction to the theory of isomonodromic deformations of linear ordinary differential equations with rational coefficients, The Painlevé property, one century later, Springer, New York (CRM series in mathematical physics) (1999), pp. 35-76 | Zbl 1034.34105

[25] M. Mazzocco Picard and Chazy solutions to the Painlevé VI equation, http://arxiv.org/abs/math.AG/9901054 (Math. Annalen) Tome 321 (2001), pp. 131-169 | Zbl 0999.34079

[26] T. Shiota Prym varieties and soliton equations, Infinite-dimensional Lie algebras and groups (Luminy-Marseille, 1988), World Sci. Publishing, Teaneck, NJ (Adv. Ser. Math. Phys.) Tome 7 (1989), pp. 407-448 | Zbl 0766.14020